# SDR SWAA2018111526774

- Difficulty date: November 14, 2018
- Submitted: November 15, 2018
- Operation: Air carrier
- Aircraft: N8663A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36902
- Aircraft time: 12,925 hours, 5,625 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Bracket
- Part number: 272A9153
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING ATTACH BRACKET FOR AFT FLAPS DEFLECTION BEAM CRACKED AT WEB ATTACH FASTENERS.  R&R BRACKET PER SRM.
